# SDR UALA2010070902441

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 38,199 hours, 10,099 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE (1) EA EMERGENCY LIGHT BROKEN OFF AT SEAT 5H.  REMAIN ONE WORK, NEED TO REPLACE LIGHT STRIP.  REPLACED EMERGENCY LIGHT ON SEAT 5H, OPS CHECK GOOD.
